# SDR USAA2011010690092

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 48,334 hours, 18,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9205 - PHX - EEL - AIRCRAFT LT EMERGENCY EXIT LIGHT LENS BROKEN.  MAINTENANCE REPLACED LT EMERGENCY EXIT LIGHT LENS.
